# SDR SWAA2022020359969

- Difficulty date: January 10, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 44,940 hours, 29,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT FLOOR SUPPORT BS 500A TO 500D HAS ELONGATED HOLE.  FABRICATED, LOCATED, AND DRILLED A NEW FLOOR SUPPORT IAW DRAWING 143A7501. APPLIED ALODINE AND PRIMER IAW SRM 51-20-01-0G-0, AND AMM 51-21-72-370-804.  INSTALL ON FAULT TTG8Q004FBWW.
